It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Sorry for a late reply, but only today joined this health board and saw your msg. Any statin drug for cholesterol can cause leg cramps, so yes, its possible that Zorcor is causing yours. I was on Crestor for abt 6mnths and the legs cramps were so bad that I was eventually sleeping sitting up in our Tv room - had no idea at the time it could be Crestor. I was usually ok until I went to bed - as soon as I laid down the muscles in my calves would start to tighten and twitch, when I sat up they would lessen. It was very strange, uncomfortable and so painful. When my diabetic surgeon told me abt it I stopped taking them immediately, within 2wks all the cramping stopped. Now I'm struggling to find some kind of alternative for cholesterol as I refuse to take any statins again. I had tried a few different ones in the past and each one gave me horrible side effects. If you can read the package insert it should tell you abt side effects. Hope this helps you.





All times are GMT -7. The time now is 10:02 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!